MAUDE Adverse Event Report: AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number S-55-100-120-P6
Health Effect - Clinical Code Stenosis (2263)
Date of Event 09/12/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).A partial udi is being reported because the lot number was not provided.The incident information was reviewed; however, there was no reported device malfunction and the product was not returned as the stent remains in the anatomy.A review of the job traveler for this product could not be performed and the historical data for the reported lot could not be reviewed because the product was not returned for evaluation and the lot number was not reported.The reported patient effect of stenosis is listed in the supera instructions for use as a known patient effect of peripheral stenting procedures.Based on the case information and related record review, a conclusive cause for the reported patient effect and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that on (b)(6) 2016, a supera stent was successfully implanted in the superficial femoral artery.On (b)(6) 2016, the patient presented with leg pain.On (b)(6) 2016, a diagnostic angiogram was performed revealing 90% proximal and 50% mid stent restenosis.The patient had angioplasty treatment with a good outcome.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5968024
Report Number2024168-2016-06258
Device Sequence Number570470
Product Code NIP
UDI-Device Identifier08975370026313
UDI-Public(01)08975370026313
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberS-55-100-120-P6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2016
Initial Report FDA Received Date09/21/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight68